# SDR CA961113006

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 5016000354
- Condition: Cracked
- Location: Lt Inb Flap
- Part time: 11,837 hours
- Component: 5016000396
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT INBOARD FLAP SPAR FOUND WITH A CRACK AT THE INBOARD AREA WHERE THE BRACKET ROLLERS ATTACH.  PART TC:  11,398.  AIRCRAFT TT:  11,883 HOURS.
